U.S. doctors online nowAsk doctors free
NJ
A 16-year-old female asked:

My ear is bright red. i'm on the pill

1 doctor answer2 doctors weighed in
Dr. Roy Arnold
Internal Medicine 47 years experience
No connection: One or both ears can become red for no apparent reason due to dilation of blood vessels locally. It has no connection to oral contraceptives. It will resolve on its own soon. Thanks for trusting HealthTap!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.